Volume 6 Issue 03 ( March-2018)


Title : Properties of Soluble Subgroups of General Linear Group

Authors : B. RAZZAGHMANESHI HAVIGH

DOI : http://dx.doi.org/10.31142/ijmcr/v6i3.01


Call For Paper

Call for paper

Volume 6 Issue 06 June 2018

 Read More

Crossref - DOI / ICV 2016

DOI : 10.31142/ijmcr

ICV(2016): 57.55

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top